# SDR FDEA202212110162

- Difficulty date: December 11, 2022
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 87,671 hours, 21,266 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: ALC758227
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

RT LOWER VERTICAL STABILIZER SKIN PANEL UPPER AFT FASTENER HOLE HAS A .600 IN CRACK   PROPAGATING TO THE EDGE OF THE SKIN PANEL (AT PYLON CARRY THOUGH CAP AND REAR SPAR STA. 2164.   REPAIRED IAW EA 1-5530-T0372226 P1.  MAJOR REPAIR.
